Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] EDIE:Started Tmt, Day 4

Expand Messages
  • caban cirene
    Hi Edie More on PEG/combo side effects...try doing your weekly shot on Friday night...it helped me...gave me the weekend to sleep it off...remember to drink
    Message 1 of 10 , Apr 8, 2001
      Hi Edie
      More on PEG/combo side effects...try doing your weekly
      shot on Friday night...it helped me...gave me the
      weekend to sleep it off...remember to drink LOTS of
      water...take naps...pace yourself...schedule friends
      and/or family to help...give each a weekly task for
      the next 11 months...Take care, Cirene

      --- claudine intexas <claudineintexas@...>
      wrote:
      > Hi Edie,
      > Thanks for the update. I don't think I've ever
      > heard of jitters before, as a side effect I mean. I
      > wonder if that could be from the amantadine, or just
      > something that's happening because of the fatigue?
      > Did your doctor say if amantadine has any side
      > effects? Try sugar-free gum for the dry mouth.
      > There
      > is some brand made specifically for dry mouth (my
      > dentist told me about it) but I can't remember what
      > it
      > is called. It was kind of expensive if I remember
      > right, and the regular sugar-free gum seemed to work
      > about as well. I'm glad that things aren't any
      > worse,
      > hopefully it will just get better now. Take care!
      > Claudine
      >
      >
      >
      > __________________________________________________
      > Do You Yahoo!?
      > Get email at your own domain with Yahoo! Mail.
      > http://personal.mail.yahoo.com/
      >


      __________________________________________________
      Do You Yahoo!?
      Get email at your own domain with Yahoo! Mail.
      http://personal.mail.yahoo.com/
    Your message has been successfully submitted and would be delivered to recipients shortly.